Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 760613, 7 pages
http://dx.doi.org/10.1155/2014/760613
Research Article

Some New Formulae for Genocchi Numbers and Polynomials Involving Bernoulli and Euler Polynomials

1Faculty of Economics, Administrative and Social Sciences, Hasan Kalyoncu University, 27410 Gaziantep, Turkey
2Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
3Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, 59030 Tekirdağ, Turkey
4Department of Mathematics Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 9 January 2014; Accepted 26 March 2014; Published 24 April 2014

Academic Editor: Ram N. Mohapatra

Copyright © 2014 Serkan Araci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serkan Araci, Mehmet Acikgoz, and Erdoğan Şen, “Some New Formulae for Genocchi Numbers and Polynomials Involving Bernoulli and Euler Polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 760613, 7 pages, 2014. https://doi.org/10.1155/2014/760613.